# SDR 2006UALA00065

- Difficulty date: January 13, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 294.5 Rbl 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 RBL 37 WL 208 CABIN FLOORBEAM UPPER CAP FLANGE HAVE OVER 10 PERCENT CORROSION.  *S/D*  FABRICATED AND INSTALLED ANGLE REPAIR REF SRM 53-10-95.
